# SDR AALA970646

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CABIN FLOORBEAM STATION 377 HAD CORROSION BLENDED BEYOND SRM LIMITS.  BLENDED BOTH AREAS LBL 31 AND LBL 56, ALODINED AND PRIMED, FILLED BLENDS, SATISFACTORY FOR CONTINUED SERVICE PER MRB 757-1119.  (M)
